IDEAS home Printed from https://ideas.repec.org/a/eee/stapro/v13y1992i1p61-66.html
   My bibliography  Save this article

General saddlepoint approximations in the bootstrap

Author

Listed:
  • Wang, Suojin

Abstract

In Easton and Ronchetti (1986), a method of general saddlepoint approximations is proposed and shown useful, especially in the case of small sample sizes. A possible improvement of the method is suggested to prevent its potential deficiencies and increase its applicability. Easton and Ronchetti's method and its modified version are extended to bootstrap applications. These results provide a satisfactory answer to Davison and Hinkley's (1988) open question on the bootstrap distribution in the AR(1) model.

Suggested Citation

  • Wang, Suojin, 1992. "General saddlepoint approximations in the bootstrap," Statistics & Probability Letters, Elsevier, vol. 13(1), pages 61-66, January.
  • Handle: RePEc:eee:stapro:v:13:y:1992:i:1:p:61-66
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0167-7152(92)90237-Y
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. repec:eee:reensy:v:93:y:2008:i:2:p:325-336 is not listed on IDEAS
    2. Timothy C. Hesterberg & Barry L. Nelson, 1998. "Control Variates for Probability and Quantile Estimation," Management Science, INFORMS, vol. 44(9), pages 1295-1312, September.
    3. Boik, Robert J., 2005. "Second-order accurate inference on eigenvalues of covariance and correlation matrices," Journal of Multivariate Analysis, Elsevier, vol. 96(1), pages 136-171, September.
    4. Glasserman, Paul & Kim, Kyoung-Kuk, 2009. "Saddlepoint approximations for affine jump-diffusion models," Journal of Economic Dynamics and Control, Elsevier, vol. 33(1), pages 15-36, January.
    5. Kathman, Steven J. & Terrell, George R., 2003. "Poisson approximation by constrained exponential tilting," Statistics & Probability Letters, Elsevier, vol. 61(1), pages 83-89, January.

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:stapro:v:13:y:1992:i:1:p:61-66. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/wps/find/journaldescription.cws_home/622892/description#description .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.